# SDR CALA2025091208833

- Difficulty date: July 27, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,642 hours, 29,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A33112
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYPICAL CRACK FOUND AT R1 DOOR BEAR STRAP AT FASTENER ADJACENT TO FITTING LATCH. CRACK AT 10 O'CLOCK POSITION WITH CRACK LENGTH : 0.156".   ACCOMPLISHED REPAIR AT R1 DOOR BEAR STRAP REFERENCE B737-800 SRM 53-10-01-2R-6 FIGURE 202
